Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Excessive vaginal wetness during arousal, loss of friction. Smoker, takes anti-histamines. Cure?

Hi..I am a 37 year old female who has had excessive vaginal wetness most of the time during sexual arousal . My partner feels that this contributes to a loss of friction, and thus sensation for him sexually. I would like to know if there is something my ob-gyn could prescribe to stop the excessive wetness. I smoke , take anti histamines and decongestants. These are supposed to lessen wetness..but don t seem to work in my case. I have NO infections, and I have had this issue for years.
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Cigrette smoking has nothing do with your vaginal wetness Antihistiminics and decongestant have will not decrease your vaginal screations.
There is no harm in getting yourself examined by a gynaecologist to rule out any infection (although you claim none).Vaginal lubrication is important for sexual pleause ,but excessive lubrication is mostly due to yeast infection of vagina.
Hope this answers your question.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor